MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT
Model Number NIITP5411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that customer stated the implant was showing through the tissue and too far to the buccal side.Tooth location 29.Doctor made new treatment plan for patient.Patient will return to have a full arch placed.
 
Additional Manufacturer Narrative
The product was returned for investigation.The reported event is non-verifiable.A device history review was performed and no related nonconformance¿s were noted.A complaint history search was performed using our complaint handling system and there were no additional related complaints against this lot.Appropriate documentation was reviewed.Based on the evaluation, the device malfunctions did not occur.There is not enough evidence to form a conclusion on the reported event.Therefore, the complaint is non-verifiable.A root cause cannot be determined.The following sections have been updated: g7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Supplemental medwatch created as udi was originally incorrectly provided under mfr #0001038806- 2020-00555.
 
Event or Problem Description
There is no update to the original description provided.

Brand Name
NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9865196
Report Number0001038806-2020-00555
Device Sequence Number11482689
Product Code DZE
UDI-Device Identifier00844868010982
UDI-Public(01)00844868010982(17)170110(10)2011121416(241)NIITP5411
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/23/2019
Device Model NumberNIITP5411
Device Catalogue NumberNIITP5411
Device Lot Number2011121416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer05/07/2020
01/27/2021
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/12/2020
01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight70